# SDR HEED95436

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 6210 · Main Rotor Blades
- Part: Bumper
- Part number: 222011118105
- Condition: Missing
- Location: M/R Grip
- Part time: 1,412 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUMBER ON M/R GRIP MISSING REPLACED UNIT
